| Model Number |
09043284190 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient sample was requested for investigation.
Event or Problem Description
The initial reporter received questionable elecsys ft3 iii ver.2, elecsys ft4 iii assay and elecsys ft4 iv assay results from one patient sample tested on the customer's cobas 8000 core unit and the investigation site's cobas e 801 module.This mdr is for the ft4 iv assay.Please refer to medwatch with: a1.Patient identifier (b)(6) for the ft3 iii assay.A1.Patient identifier (b)(6) for the ft4 iii assay.The reporter suspects interference with t3 monoclonal antibodies.The patient sample was rerun on the customer's wako accuraseed and abbott alinity.The patient sample was also sent to the investigation site for reruns.Please refer to the attachment (b)(6) in the medwatch for the table containing the highlighted questionable results.
Additional Manufacturer Narrative
The patient sample was received for investigation.The investigation tested the patient sample for ft3iii, ft3 iii v2, ft4 iii, and ft4 iv using commercially available assay versions; similar results were obtained.No interference was detected.Assays from different manufacturers can generate different results.This relates to the overall setups of the assays, the antibodies used, differences in reference materials, and the standardization methodology used.Product labeling states: "for diagnostic purposes, the results should always be assessed in conjunction with the patient´s medical history, clinical examination and other findings." the investigation did not identify a product problem.
Additional Manufacturer Narrative
**udi related data quality updates only** d3 is the initial distributor in the us.